Aa
Aa
A
A
A
Close
Avatar universal

Propranolol Caused Brain Injurie! Numbness and muscle weakness of my left side!

I am in my 45. took Propranolol 20 Mg twice a day, after the 4th one all of a sudden i felt tingles and numbness of my left side of body. The severity goes away after two months but still I have numbness and also sever burning sensation  on my left side of face skin and neck. During night i feel sever numbness! And, my eye light has already been decreased.  What do you suggest? My symptom are very similar to stroke. Can I get stem cell therapy? Or any brain stimulation such as TMS or rTMS? Appreciate any help!
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Did you talk to the doc who prescribed the drug?  Did you stop the drug if you suspect it caused the problem?  Why are you taking it?  You seem to indicate you believe the drug caused this, and it does affect the heart so it can have side effects, especially for those who take it for say social anxiety and don't actually have any problem with the heart.  The logical thing to do in that case would be to consult with your doctor who prescribed it and stop taking it safely -- you probably have to taper off so your heart doesn't go nuts -- and maybe this goes away.  If it's not caused by the drug, than you need to see a doctor about these symptoms, not guess or self-diagnose.
Helpful - 0
2 Comments
Yes! my dr is denying for about as he is thinking for his job. He did not check my heart pressure before to prescribe that one. My blood pressure is lower than normal but I have anxiety and so that he gave me that one. Neurologists told me symptoms are because of that one and they told my that i will be healed after a while. Indeed my symptoms reduced 60 % but i am having above mentioned disorders. I took MRI and even Petscan but every thing was normal.   I stopped to use after 3 tabs. Because my blood pressure is low, the medicine also reduced my pressure and after 2 hours from taking the last medicine I got these symptoms. Now, when I walking for one hour, my left macule  get spasm and very painful. My left hand is tingling and painful, my left leg is numbness between 30 to 10 percent and the worse thing is that I wake up from sleeping because my body shakes unconsciously. Now my question is, if I wait would it be better for me or no? This happened on early OCT 2020. It was my family dr fault because he did not ask me for blood check.
If in fact the problem was caused by the medication, I don't know what to tell you.  Sometimes complications from meds are short-lived, sometimes not.  It does seem a lot to happen from only 3 pills, though.  But stuff happens.  That's why it's so important we only take meds when we need them, and a lot of docs give them out like candy.  All I can do is ask questions to help you guide your docs, but it's still the docs who have to help.  Let's hope the neurologist is right.  And I would probably not see that family doc anymore.  
Have an Answer?

You are reading content posted in the Neurology Community

Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease